# SDR SWIA202408130680

- Difficulty date: June 1, 2024
- Submitted: August 13, 2024
- Operation: Air carrier
- Aircraft: N761ND
- Make and model: Cndair CL6002C10
- Aircraft serial: 10213
- Aircraft time: 38,252 hours, 28,233 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Gouged
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD BAGGAGE BAY SILL BETWEEN FS533.00 AND FS581.00 STGR26L CORRODED AND GOUGED IN MULTIPLE AREAS AS MARKED     (C-CHECK RO 8/11/2024)    REPAIRED CORROSION/GOUGE DAMAGE TO THE FWD BAGGAGE BAY DOOR SURROUND INNER CLOSING SKIN BETWEEN FS533.00-FS581.00 AND STR25L-STR26L PER REO 670-53-31-893 REV -- DATED 2024-06-25 COMPLIED WITH TASK CARD 51-900-1002-SKY. SEE CONTINUATION FOR FURTHER DETAILS.
